# SDR EHA2002F00002

- Difficulty date: July 21, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N4750R
- Make and model: Bell 205A-1
- Aircraft serial: 30009
- Engine: Lyc T53*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Failed
- Location: Rt Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL BOOST PUMP INOPERATIVE.  REPLACED CIRCUIT BREAKER.
